About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 791863, 5 pages
http://dx.doi.org/10.1155/2013/791863
Research Article

Exact Solutions and Conservation Laws of a (2+1)-Dimensional Nonlinear KP-BBM Equation

International Institute for Symmetry Analysis and Mathematical Modelling, Department of Mathematical Sciences, North-West University, Mafikeng Campus, Private Bag X 2046, Mmabatho 2735, South Africa

Received 23 January 2013; Accepted 25 March 2013

Academic Editor: Shi Weichen

Copyright © 2013 Khadijo Rashid Adem and Chaudry Masood Khalique. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Khadijo Rashid Adem and Chaudry Masood Khalique, “Exact Solutions and Conservation Laws of a (2+1)-Dimensional Nonlinear KP-BBM Equation,” Abstract and Applied Analysis, vol. 2013, Article ID 791863, 5 pages, 2013. doi:10.1155/2013/791863